Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 122–143 (Mi cheb132)  

This article is cited in 1 scientific paper (total in 1 paper)

An estimate for short sums of Dirichlet characters over shifted primes

A. A. Kopaneva

Orel State University

Full text: PDF file (371 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
MSC: 11L10
Received: 27.09.2008

Citation: A. A. Kopaneva, “An estimate for short sums of Dirichlet characters over shifted primes”, Chebyshevskii Sb., 9:1 (2008), 122–143

Citation in format AMSBIB
\Bibitem{Kop08}
\by A.~A.~Kopaneva
\paper An estimate for short sums of Dirichlet characters over shifted primes
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 122--143
\mathnet{http://mi.mathnet.ru/cheb132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894384}


Linking options:
  • http://mi.mathnet.ru/eng/cheb132
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “Metody otsenok korotkikh summ Kloostermana”, Chebyshevskii sb., 17:4 (2016), 79–109  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:145
    Full text:88
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022